# SDR UPS05445374

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT ARM WITH SAFETY SWITCH CLOSED.  REPOSITIONED SWITCH ENGAGE HOOP.  CHECKS OK.
